# SDR P5CA2020033000136

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 32,620 hours, 4,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA OVERHEAD CEILING EMER LT 1EA LAMP INOP.( L1 DOOR AREA OVERHEAD CEILING EMER LT LAMP REPLACED AND LAMP TEST NORMAL IAW AMM 33-51-05. )
